Analytical solutions of random integro differential equations by new combination Sumudu transform with ADM
*Ayman KaledCorresponding authorayman.saleh2303@ihcoedu.uobaghdad.edu.iqDepartment of MathematicsCollege of Education for Pure Science (Ibn Al-Haitham)University of BaghdadBaghdad, 10071, IraqView full profile → , Huda Omran Altaiehuda.h.o@ihcoedu.uobaghdad.edu.iqDepartment of MathematicsCollege of Education for Pure Science (Ibn Al-Haitham)University of BaghdadBaghdad, 10071, IraqView full profile →
* Corresponding author · click or hover a name for details
- Received:
- 01 Nov 2025
- Published Online:
- 27 Jun 2026
- Article type:
- Research Article
- Language:
- EN
- Article no.:
- JIM-2545
- Pages:
- 1567–1571
Abstract
Keywords
Subject Classifications
References
[1] R. Abazari, “Solution of Riccati-type matrix differential equations using matrix differential transform method,” Journal of Applied Mathematics & Informatics, vol. 27, no. 5 pp. 1133–1143 (2009).
[2] H. O. Altaie, “Comparison the solutions for some kinds of differential equations using iterative methods,” Journal of Interdisciplinary Mathematics, vol. 24, no. 5, pp. 1113–1118 (2021).
[3] N. Bildik and S. Deniz, “Modified Adomian decomposition method for solving Riccati differential equations,” Review of the Air Force Academy, vol. 3, p. 21 (2015).
[4] A. M. Mohammed and H. O. Altaie, “Analytical solutions via coupled Elzaki Adomian decomposition method for some applications,” Journal of Interdisciplinary Mathematics, vol. 27, no. 4, pp. 761–766 (2024).
[5] R. E. Gutierrez, J. M. Rosario, and J. T. Machado, “Fractional order calculus: Basic concepts and engineering applications,” Mathematical Problems in Engineering, vol. 2010, Art. no. 375858, pp. 1–19 (2010), doi: 10.1155/2010/375858.
[6] K. B. Oldham and J. Spanier, The Fractional Calculus: Theory and Applications of Differentiation and Integration to Arbitrary Order, Mathematics in Science and Engineering, vol. 111, New York, USA: Academic Press, pp. 234 (1974).
[7] A. M. Mohammed and H. O. Altaie, “Elzaki transform decomposition approach to solve Riccati matrix differential equations,” Journal of Interdisciplinary Mathematics, vol. 27, no. 4, pp. 767–773 (2024).
[8] S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Switzerland: Gordon and Breach Science Publishers, pp. 976 (1993).
[9] Y. Tan and S. Abbasbandy, “Homotopy analysis method for quadratic Riccati differential equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 13, no. 3, pp. 539–546 (2008).
[10] A. M. Wazwaz and S. M. El-Sayed, “A new modification of the Adomian decomposition method for linear and nonlinear operators,” Applied Mathematics and Computation, vol. 122, no. 3, pp. 393–405 (2001).
[11] O. A. Salman and H. O. Altaie, “Analytical approximate solutions of random integro differential equations with Laplace decomposition method,” Journal of Interdisciplinary Mathematics, vol. 27, no. 4, pp. 907–912 (2024).
[12] S. A. Al-Ameedee and A. J. Obaid, “Sandwich results of meromorphic multivalent functions defined by multiplier transform,” Journal of Interdisciplinary Mathematics, vol. 26, no. 4, pp. 651–658 (2023), doi: 10.47974/JIM-1484.




